On some fundamental finite difference inequalities

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.377

Abstract

The main object of this paper is to establish some new finite difference inequalities which can be used as tools in the study of various problems in the theory of certain classes of finite difference and sum-difference equations.

Author Biography

B. G. Pachpatte

Department of Mathematics, Marathwada University, Aurangabad 431 004, (Maharashtra), India.

Published

2001-09-30

How to Cite

Pachpatte, B. G. (2001). On some fundamental finite difference inequalities. Tamkang Journal of Mathematics, 32(3), 217-223. https://doi.org/10.5556/j.tkjm.32.2001.377

Issue

Section

Papers